| Model Number |
MMT-551NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had buttons hard to press.Customer stated that the insulin pump louder during rewind and also had minor crack.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with all buttons responding properly.No damage on keypad assembly.No unlocked lcd keypad connector.Device passed displacement test, rewind and self test.No unexpected rewind or louder anomalies noted.Device received with cracked battery tube threads and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).